Patient :I went thru a medical abortion 2 weeks ago. heavy bleeding has stopped now, however slight bleeding still continues with clots. When ever I stand for longer than an hour I get pain in my left lower abdomen + cramps on my thigs. Plus aching legs. Is this normal?
Thanks for the query.
It is normal to experience light bleeding following a medical abortion for a week or two after completion of abortion, that's normal. But the cramps in thighs and pain in left lower abdomen with aching legs indicate weakness which can be due to dehydration or lower blood volume causing abdominal muscular cramps and leg cramps as well. It is advisable that you should increase your water intake and maintain blood volume. Also important is to maintain electrolyte balance by adding 2 glasses of lemon water in a day with a pinch of salt and a tablespoon of sugar daily for a week. This would help remove the cramps and correct electrolyte imbalance.
I hope I have answered your query in detail,
wishing you good health,
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.